# SDR AALA202402271070

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 73,029 hours, 28,077 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO ATL AFTER RECIEVING A ECAM SLAT FAULT MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND THE MESSAGE CLEARED. THE AIRCRAFT LANDED SAFELY AT ATL AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED GVI OF FLAP AND SLATS. ALSO ACCOMPLISHED BITE TEST OF THE SFCC-1/2 SYTEM FAULTING (LEVER OUT OF DETENT FOR MORE THAN 10 SEC). CYCLED FLAP/SLAT SEVERAL TIMES NO FAULT.
